# SDR IPXA09M55828

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 43,778 hours, 11,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Xw344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE NR 272-W3-01, EXISTING REPAIR DOUBLER ON LT WING FIXED L/E LWR SKIN BETWEEN XDLE 330-XW344 NR 1 PYLON HAS GOUGED FASTENER HEADS, AS WELL CAN NOT CORRELATE TO THE SRM AND IS NOT ON MRCSSR REPORT.  REMOVED DOUBLER ,TRIMMED OUT DAMAGE, FABRICATED AND INSTALLED NEW REPAIR DOUBLER PER EO MD11-5730-33428-A AND EA 011-5721-A1746.
